# SDR HEER117214

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0456
- Aircraft time: 779 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649010008X
- Part serial: 1358
- Condition: Corroded
- Location: Main Rotor
- Part time: 779 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAST REPLACEMENT FOUND INTERIOR SURFACES OF MAIN TRANSMISSION CORRODED AND RUSTED.  REPLACED MAIN TRANSMISSION AND WILL BE SENT TO MFG FOR CORE EXCHANGE.
